# SDR FDEA201609093169

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801600
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242BF BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SRZ25-005, CAT "A" MAJOR REPAIR.
